Alert archive / Iowa / River Flood Warnings in 2016
River Flood Warning 72, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Oct 26, 2016, 8:32 AM CDT for Mitchell County, Iowa. It took effect at Oct 26, 2016, 6:20 PM CDT. It was in force for 49 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2016, 8:32 AM CDT (13:32 UTC)
- In effect from
- Oct 26, 2016, 6:20 PM CDT
- Expired
- Oct 28, 2016, 7:00 PM CDT
- In force
- 49 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Mitchell County, IA
The radar
The La Crosse radar (KARX), 148 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cedar River near Osage (IFC) (OSGI4).
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
960 WGUS43 KARX 261332 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING National Weather Service La Crosse WI 832 AM CDT WED OCT 26 2016 .Heavy rain from overnight will cause the Cedar River to rise in Mitchell and Floyd Counties today. The river is expected to rise above flood stage at Osage and Charles City. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC131-270132- /O.NEW.KARX.FL.W.0072.161026T2332Z-161029T0000Z/ /OSGI4.1.ER.161026T2332Z.161027T0600Z.161028T0600Z.NO/ 832 AM CDT WED OCT 26 2016 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Cedar River near Osage. * from this evening to Friday evening. * At 7:45 AM Wednesday the stage was 16.8 feet. * Flood stage is 22.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage this evening and continue to rise to near 23.2 feet by Thursday morning. The river is expected to fall below flood stage by Friday morning. && LAT...LON 4321 9286 4334 9296 4334 9285 4321 9273 $$ IAC067-270132- /O.NEW.KARX.FL.W.0073.161027T0548Z-161029T1036Z/ /CCYI4.1.ER.161027T0548Z.161027T1800Z.161028T1636Z.NO/ 832 AM CDT WED OCT 26 2016 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Cedar River At Charles City. * from late tonight to late Friday night. * At 7:30 AM Wednesday the stage was 3.9 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Thursday morning and continue to rise to near 14.0 feet by Thursday afternoon. The river is expected to fall below flood stage by Friday afternoon. * Impact...At 14.0 feet...Bracket Street is closed. && LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273 $$ Hollan
5 follow-up statements
141 WGUS83 KARX 261648 FLSARX Flood Statement National Weather Service La Crosse WI 1148 AM CDT WED OCT 26 2016 .The Cedar River continues to rise across Mitchell and Floyd Counties... and is expected to rise above flood stage at Osage and Charles City. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC131-270748- /O.EXT.KARX.FL.W.0072.161026T2320Z-161028T2200Z/ /OSGI4.1.ER.161026T2320Z.161027T0600Z.161028T0400Z.NO/ 1148 AM CDT WED OCT 26 2016 The Flood Warning continues for The Cedar River near Osage. * from this evening to Friday afternoon...Or until the warning is cancelled. * At 10:45 AM Wednesday the stage was 18.7 feet. * Flood stage is 22.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this evening and continue to rise to near 23.5 feet by Thursday morning. The river is expected to fall below flood stage Thursday evening. && LAT...LON 4321 9286 4334 9296 4334 9285 4321 9273 $$ IAC067-270748- /O.EXT.KARX.FL.W.0073.161027T1200Z-161029T0325Z/ /CCYI4.1.ER.161027T1200Z.161028T0000Z.161028T0925Z.NO/ 1148 AM CDT WED OCT 26 2016 The Flood Warning continues for The Cedar River At Charles City. * from Thursday morning to Friday evening...Or until the warning is cancelled. * At 11:30 AM Wednesday the stage was 4.4 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage Thursday morning and continue to rise to near 12.6 feet by Thursday evening. The river is expected to fall below flood stage by Friday morning. * Impact...At 12.0 feet...Barricading of streets begins, and the intersection of Riverside and North Illinois Streets may be flooded. Cable pedestrian bridge is closed. && LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273 $$ Hollan
692 WGUS83 KARX 270112 FLSARX Flood Statement National Weather Service La Crosse WI 812 PM CDT WED OCT 26 2016 .Heavy rains over the previous 24 hours is causing the Cedar River and it's tributaries to rise significantly. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC131-271612- /O.CON.KARX.FL.W.0072.000000T0000Z-161028T2200Z/ /OSGI4.1.ER.161027T0632Z.161027T1200Z.161028T0400Z.NO/ 812 PM CDT WED OCT 26 2016 The Flood Warning continues for The Cedar River near Osage. * until Friday afternoon...Or until the warning is cancelled. * At 7:45 PM Wednesday the stage was 20.9 feet. * Flood stage is 22.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Thursday morning and continue to rise to near 23.0 feet by Thursday morning. The river will fall below flood stage by Thursday evening. && LAT...LON 4321 9286 4334 9296 4334 9285 4321 9273 $$ IAC067-271612- /O.EXT.KARX.FL.W.0073.161027T1800Z-161029T0000Z/ /CCYI4.1.ER.161027T1800Z.161028T0000Z.161028T0600Z.NO/ 812 PM CDT WED OCT 26 2016 The Flood Warning continues for The Cedar River At Charles City. * from Thursday afternoon to Friday evening...Or until the warning is cancelled. * At 7:30 PM Wednesday the stage was 6.6 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Thursday and continue to rise to near 12.2 feet by Thursday evening. The river will fall below flood stage by Friday morning. * Impact...At 12.0 feet...Barricading of streets begins, and the intersection of Riverside and North Illinois Streets may be flooded. Cable pedestrian bridge is closed. && LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273 $$ MNC099-271612- /O.EXT.KARX.FL.W.0071.000000T0000Z-161028T1245Z/ /TRCM5.1.ER.161026T1457Z.161026T2300Z.161027T1845Z.NO/ 812 PM CDT WED OCT 26 2016 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until Friday morning...Or until the warning is cancelled. * At 7:30 PM Wednesday the stage was 11.6 feet. * Flood stage is 10.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by Thursday. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$
660 WGUS83 KARX 270948 FLSARX Flood Statement National Weather Service La Crosse WI 448 AM CDT THU OCT 27 2016 .Elevated water levels will continue along the Turtle Creek near Austin, the Trempealeau River at Dodge, and the Ceder River at Osage and Charles City, resulting in minor flooding over the next couple of days. Dry conditions will otherwise continue through Friday, with only a chance for light showers on Saturday. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC131-280048- /O.CON.KARX.FL.W.0072.000000T0000Z-161028T2200Z/ /OSGI4.1.ER.161027T0902Z.161027T1200Z.161028T0400Z.NO/ 448 AM CDT THU OCT 27 2016 The Flood Warning continues for The Cedar River near Osage. * until Friday afternoon...Or until the warning is cancelled. * At 3:45 AM Thursday the stage was 21.9 feet. * Flood stage is 22.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this morning and continue to rise to near 23.0 feet by this morning. The river will fall below flood stage by this evening. && LAT...LON 4321 9286 4334 9296 4334 9285 4321 9273 $$ IAC067-280048- /O.CON.KARX.FL.W.0073.161027T1800Z-161029T0000Z/ /CCYI4.1.ER.161027T1800Z.161028T0000Z.161028T0600Z.NO/ 448 AM CDT THU OCT 27 2016 The Flood Warning continues for The Cedar River At Charles City. * from this afternoon to Friday evening...Or until the warning is cancelled. * At 4:30 AM Thursday the stage was 9.2 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by today and continue to rise to near 12.2 feet by this evening. The river will fall below flood stage by Friday morning. * Impact...At 12.0 feet...Barricading of streets begins, and the intersection of Riverside and North Illinois Streets may be flooded. Cable pedestrian bridge is closed. && LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273 $$ MNC099-280048- /O.EXT.KARX.FL.W.0071.000000T0000Z-161028T1000Z/ /TRCM5.1.ER.161026T1457Z.161026T2300Z.161027T1600Z.NO/ 448 AM CDT THU OCT 27 2016 The Flood Warning continues for The Turtle Creek Near Austin 3NW. * until late tonight...Or until the warning is cancelled. * At 4:30 AM Thursday the stage was 11.1 feet. * Flood stage is 10.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall...Dropping below flood stage by this morning. * Impact...At 10.5 feet...Minor flooding begins along the creek in Austin. && LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305 $$ WIC011-121-280048- /O.CON.KARX.FL.W.0074.161028T1400Z-161030T1630Z/ /DDGW3.1.ER.161028T1400Z.161029T0600Z.161029T2230Z.NO/ 448 AM CDT THU OCT 27 2016 The Flood Warning continues for The Trempealeau River At Dodge. * from Friday morning to Sunday morning...Or until the warning is cancelled. * At 3:45 AM Thursday the stage was 7.4 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Friday morning and continue to rise to near 9.5 feet by Saturday morning. The river will fall below flood stage by Saturday. * Impact...At 9.5 feet...The entrance road to the Trempealeau National Wildlife Refuge is flooded. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$ Rogers
513 WGUS83 KARX 271449 FLSARX Flood Statement National Weather Service La Crosse WI 949 AM CDT THU OCT 27 2016 .The Cedar River has crested near flood stage at Osage. Water levels remain high...but are expected to decrease later today. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC131-280549- /O.EXT.KARX.FL.W.0072.000000T0000Z-161028T1200Z/ /OSGI4.1.ER.161027T1340Z.000000T0000Z.161027T1800Z.NO/ 949 AM CDT THU OCT 27 2016 The Flood Warning continues for The Cedar River near Osage. * until Friday morning...Or until the warning is cancelled. * At 8:45 AM Thursday the stage was 22.0 feet. * Flood stage is 22.0 feet. * Forecast...The river will continue to fall...Dropping below flood stage later today. && LAT...LON 4321 9286 4334 9296 4334 9285 4321 9273 $$ Hollan
367 WGUS83 KARX 280041 FLSARX Flood Statement National Weather Service La Crosse WI 741 PM CDT THU OCT 27 2016 .Flood warning canceled for the Turtle Creek near Austin and the Cedar River at Osage. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC131-280111- /O.CAN.KARX.FL.W.0072.000000T0000Z-161028T1200Z/ /OSGI4.1.ER.161027T1340Z.161027T1445Z.161027T1733Z.NO/ 741 PM CDT THU OCT 27 2016 The Flood Warning is canceled for The Cedar River near Osage. * At 6:45 PM Thursday the stage was 21.4 feet. * Flood stage is 22.0 feet. * Fell below flood stage at 12:33 PM Thursday. * Forecast...The river will continue to fall to 18.6 feet by Saturday morning. $$ MNC099-280111- /O.CAN.KARX.FL.W.0071.000000T0000Z-161028T1107Z/ /TRCM5.1.ER.161026T1457Z.161026T2300Z.000000T0000Z.NO/ 741 PM CDT THU OCT 27 2016 The Flood Warning is canceled for The Turtle Creek Near Austin 3NW. * At 6:30 PM Thursday the stage was 10.3 feet. * Flood stage is 10.5 feet. * Forecast...The river crested below flood stage at 10.4 feet. The river will continue to fall to 7.0 feet by Saturday morning. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Oct 26, 6:30 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Oct 26, 6:30 AM CDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 630 AM CDT Wed Oct 26 2016 .SHORT TERM...(Today through Thursday night) Issued at 207 AM CDT Wed Oct 26 2016 Much anticipated storm system/associated rainfall is upon us with the center of low pressure located along the NE/IA border. Latest radar based storm total rainfall estimate indicates anywhere from 1/2 to 2 inches has fallen across portions of northeast IA and southeast MN. Even had a 2.46 inch report at a UCOOP station near Austin MN. Thankfully rainfall spread out enough that it has not caused problems yet (based on earlier call out to law enforcement). Otherwise...generally a 1/10 to 1 inch so far for areas southwest of I-94 in Wisconsin to the Mississippi River....with up to 1/4 inch northeast of I-94. Continuing to monitor rainfall closely for any ponding/flooding problems. Latest mesoscale/wrf models indicate the heaviest rainfall is on us now with a slow diminishing trend expected through this morning after sunrise and then bulk of rain moved east of the area by late afternoon/early evening as the low slips east toward Chicago. Otherwise...clouds/rain will keep temperatures down in the 40s/lower 50s. Some lingering showers coming to an end this evening but model soundings show stratus will linger through the night in the wake of the low. Cold air advection will produce overnight lows in the middle/upper 30s. Stratus may be stubborn in getting out of here as high pressure slides southeast across the region and moisture stuck under the subsidence inversion. A diminishing trend is expected during the afternoon as south/southwest winds kick in on the backside of the high...thereby mixing out the boundary layer. Look for highs in the upper 40s/lower 50s across central WI to the middle 50s along and west of the Mississippi River. Warm air advection mid/high clouds expected to overspread the area Thursday night ahead of low pressure dropping into the Dakotas. Look for overnight lows in the upper 30s to the middle 40s. .LONG TERM...(Friday through Tuesday) Issued at 207 AM CDT Wed Oct 26 2016 A breezy day expected on Friday as that area of deep low pressure moves from the Dakotas toward Lake Superior. Warm air advection on gusty south/southwest winds expected to boost temperatures into the upper 50s across north central WI...to the middle/upper 60s elsewhere across the forecast area. Plan on south/southwest winds generally in the 15 to 25 mph range with gusts 30-40mph across the more open areas of southeast MN/northeast IA. A weak mid-level trough will ripple across a baroclinic zone across the area for a chance of showers Saturday afternoon. Otherwise... looks like temperatures remain above normal with highs topping off in the middle 50s to middle 60s. Looks like a nice Sunday as high pressure slides across the region with highs in the 50s. Rain chances return Monday as another low pressure system moves east out of the Northern Plains. Warm air advection ahead of this low looks to push temperatures well into the 60s. Back to near normal temperatures on Tuesday with highs in the 50s. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 630 AM CDT Wed Oct 26 2016 While heavy rain showers and thunderstorms have moved east of TAF airfields, expect scattered light showers to continue through the morning with little direct impact to aviation operations. However, low MVFR/IFR ceilings varying between 600 and 1500 ft agl will continue through the entire TAF period. Stronger easterly winds early this morning will slowly decrease through the day, shifting to the northwest overnight. && .HYDROLOGY...Today Issued at 207 AM CDT Wed Oct 26 2016 Pockets of heavy rainfall will continue into early this morning which is leading to some river rises along with the possibility of some minor flooding in urban areas. Rainfall of 1 to 2 inches is expected and there is the potential for a few locally higher amounts up to 3 inches. Widespread flooding is not expected. However...be alert for ponding of water in low spots/poor drainage areas. River rises may result in some action stage levels. But again, widespread flooding in not expected. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...DAS LONG TERM....DAS AVIATION...ROGERS HYDROLOGY....DAS
Hazardous weather outlook, Oct 26, 6:56 AM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 656 AM CDT WED OCT 26 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-271200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 656 AM CDT WED OCT 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...RAINFALL REPORTS FROM LAST NIGHTS RAINFALL ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. ROGERS
In the hours before
Local storm report, Oct 26, 6:42 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
642 AM CDT WED OCT 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 AM HEAVY RAIN 1 WNW OELWEIN 42.68N 91.93W
10/26/2016 M1.30 INCH FAYETTE IA AMATEUR RADIO
24-HOUR TOTAL. SOME PONDING OF WATER, BUT NO FLOODING.
RAIN STILL FALLING.
&&
MAHLocal storm report, Oct 26, 6:44 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
644 AM CDT WED OCT 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 AM HEAVY RAIN 2 NNW FAYETTE 42.87N 91.82W
10/26/2016 M1.80 INCH FAYETTE IA AMATEUR RADIO
&&
MAHLocal storm report, Oct 26, 7:14 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
714 AM CDT WED OCT 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HEAVY RAIN 1 S PETERSON 43.77N 91.83W
10/26/2016 M2.03 INCH FILLMORE MN PUBLIC
&&
MAHLocal storm report, Oct 26, 7:15 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
715 AM CDT WED OCT 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 AM HEAVY RAIN PLATTEVILLE 42.74N 90.48W
10/26/2016 M1.35 INCH GRANT WI AMATEUR RADIO
STILL RAINING.
&&
MAHLocal storm report, Oct 26, 8:01 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
801 AM CDT WED OCT 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN 2 NE EYOTA 44.01N 92.20W
10/26/2016 M3.19 INCH OLMSTED MN CO-OP OBSERVER
CO-OP OBSERVER STATION EYOTA 2NE /WIRM5/.
0730 AM HEAVY RAIN 2 SSW AUSTIN 43.65N 92.98W
10/26/2016 M3.07 INCH MOWER MN CO-OP OBSERVER
CO-OP OBSERVER STATION AUSTIN 3 NW - TURTLE
CREEK /TRCM5/.
0700 AM HEAVY RAIN 2 S AUSTIN 43.64N 92.97W
10/26/2016 M2.99 INCH MOWER MN MESONET
MESONET STATION AUSTIN 3S /ASNM5/.
0730 AM HEAVY RAIN 1 ESE AUSTIN 43.67N 92.95W
10/26/2016 M2.96 INCH MOWER MN CO-OP OBSERVER
CO-OP OBSERVER STATION AUSTIN 2NE-DOBBINS
CREEK /DOBM5/.
0733 AM HEAVY RAIN 4 NE RICEVILLE 43.40N 92.50W
10/26/2016 M2.83 INCH HOWARD IA MESONET
MESONET STATION 3 NE RICEVILLE /E4652/.
0600 AM HEAVY RAIN GRAND MEADOW 43.71N 92.56W
10/26/2016 M2.75 INCH MOWER MN CO-OP OBSERVER
CO-OP OBSERVER STATION GRAND MEADOW /GMDM5/.
0630 AM HEAVY RAIN SAINT ANSGAR 43.38N 92.92W
10/26/2016 M2.75 INCH MITCHELL IA CO-OP OBSERVER
CO-OP OBSERVER STATION ST ANSGAR /SANI4/.
0530 AM HEAVY RAIN 5 SSE GRAND MEADOW 43.63N 92.53W
10/26/2016 M2.72 INCH MOWER MN MESONET
MESONET STATION OSTRANDER 5WNW /SROM5/.
0739 AM HEAVY RAIN PLAINVIEW 44.17N 92.17W
10/26/2016 M2.67 INCH WABASHA MN MESONET
MESONET STATION PLAINVIEW /AV025/.
0530 AM HEAVY RAIN 5 E GREENLEAFTON 43.59N 92.11W
10/26/2016 M2.67 INCH FILLMORE MN MESONET
MESONET STATION PRESTON 6S /PCCM5/.
0707 AM HEAVY RAIN 3 WNW WAUKON JCT 43.17N 91.24W
10/26/2016 M2.63 INCH ALLAMAKEE IA MESONET
MESONET STATION 3 SE WATERVILLE /YSPI4/.
0645 AM HEAVY RAIN 2 SSE BASSETT 43.03N 92.50W
10/26/2016 M2.62 INCH CHICKASAW IA CO-OP OBSERVER
CO-OP OBSERVER STATION IONIA 2W /IONI4/.
0726 AM HEAVY RAIN DE SOTO 43.42N 91.19W
10/26/2016 M2.61 INCH CRAWFORD WI MESONET
MESONET STATION DE SOTO /C4731/.
0700 AM HEAVY RAIN SAINT ANSGAR 43.38N 92.92W
10/26/2016 M2.57 INCH MITCHELL IA MESONET
MESONET STATION SAINT ANSGAR /C1238/.
0700 AM HEAVY RAIN CALMAR 43.19N 91.86W
10/26/2016 M2.53 INCH WINNESHIEK IA CO-OP OBSERVER
CO-OP OBSERVER STATION CALMAR NE /CMRI4/.
0645 AM HEAVY RAIN STEUBEN 43.18N 90.86W
10/26/2016 M2.50 INCH CRAWFORD WI MESONET
MESONET STATION STEUBEN /STEW3/.
0700 AM HEAVY RAIN 1 S DE SOTO 43.42N 91.19W
10/26/2016 M2.45 INCH CRAWFORD WI CO-OP OBSERVER
CO-OP OBSERVER STATION DE SOTO 1SE /VICW3/.
0700 AM HEAVY RAIN NEW HAMPTON 43.06N 92.31W
10/26/2016 M2.45 INCH CHICKASAW IA CO-OP OBSERVER
CO-OP OBSERVER STATION NEW HAMPTON /NHPI4/.
0700 AM HEAVY RAIN READSTOWN 43.45N 90.76W
10/26/2016 M2.42 INCH VERNON WI MESONET
MESONET STATION READSTOWN /REAW3/.
0703 AM HEAVY RAIN 1 ENE BOSCOBEL 43.15N 90.68W
10/26/2016 M2.39 INCH GRANT WI MESONET
MESONET STATION 1 ENE BOSCOBEL /BBLW3/.
0700 AM HEAVY RAIN 3 SSE STEUBEN 43.13N 90.84W
10/26/2016 M2.37 INCH CRAWFORD WI CO-OP OBSERVER
CO-OP OBSERVER STATION STEUBEN 4SE /SBNW3/.
0700 AM HEAVY RAIN 2 W FILLMORE 43.74N 92.31W
10/26/2016 M2.35 INCH FILLMORE MN COCORAHS
COCORAHS STATION 1 W FILLMORE /MN-FM-10/.
0645 AM HEAVY RAIN 2 W OSAGE 43.28N 92.85W
10/26/2016 M2.34 INCH MITCHELL IA CO-OP OBSERVER
CO-OP OBSERVER STATION OSAGE /OSGI4/.
0708 AM HEAVY RAIN 4 W GOTHAM 43.23N 90.37W
10/26/2016 M2.32 INCH RICHLAND WI MESONET
MESONET STATION 3 NW AVOCA /E8443/.
0600 AM HEAVY RAIN 5 NW EASTMAN 43.21N 91.10W
10/26/2016 M2.30 INCH CRAWFORD WI CO-OP OBSERVER
CO-OP OBSERVER STATION LYNXVILLE DAM 9
/LYNW3/.
0735 AM HEAVY RAIN 3 W SAINT JOSEPH 43.78N 91.10W
10/26/2016 M2.29 INCH LA CROSSE WI MESONET
MESONET STATION 3 W SAINT JOSEPH /C4143/.
0700 AM HEAVY RAIN 3 S DORCHESTER 43.42N 91.51W
10/26/2016 M2.29 INCH ALLAMAKEE IA MESONET
MESONET STATION 3 S DORCHESTER /DCHI4R2/.
0720 AM HEAVY RAIN MABEL 43.52N 91.76W
10/26/2016 M2.28 INCH FILLMORE MN CO-OP OBSERVER
CO-OP OBSERVER STATION MABEL /MABM5/.
0600 AM HEAVY RAIN NEW HAMPTON 43.06N 92.32W
10/26/2016 M2.25 INCH CHICKASAW IA COCORAHS
COCORAHS STATION NEW HAMPTON /IA-CW-2/.
0700 AM HEAVY RAIN FORT ATKINSON 43.14N 91.93W
10/26/2016 M2.25 INCH WINNESHIEK IA COCORAHS
COCORAHS STATION FORT ATKINSON /IA-WH-4/.
0730 AM HEAVY RAIN 1 NNW FILLMORE 43.76N 92.27W
10/26/2016 M2.25 INCH FILLMORE MN CO-OP OBSERVER
CO-OP OBSERVER STATION FILLMORE /FLMM5/.
0740 AM HEAVY RAIN 1 NNE BYRON 44.04N 92.64W
10/26/2016 M2.20 INCH OLMSTED MN MESONET
MESONET STATION BYRON /E5820/.
0600 AM HEAVY RAIN 2 NE CRESCO 43.39N 92.09W
10/26/2016 M2.18 INCH HOWARD IA CO-OP OBSERVER
CO-OP OBSERVER STATION CRESCO 1NE /CRCI4/.
0700 AM HEAVY RAIN 1 WSW WHALAN 43.73N 91.94W
10/26/2016 M2.17 INCH FILLMORE MN CO-OP OBSERVER
CO-OP OBSERVER STATION LANESBORO 2NE
/LBOM5/.
0655 AM HEAVY RAIN 2 SSE PRAIRIE DU CHIEN 43.02N 91.12W
10/26/2016 M2.16 INCH CRAWFORD WI AWOS
AWOS STATION PRAIRIE DU CHIEN AIRPORT /PDC/.
0655 AM HEAVY RAIN 3 E CHARLES CITY 43.07N 92.61W
10/26/2016 M2.15 INCH FLOYD IA AWOS
AWOS STATION CHARLES CITY AIRPORT /CCY/.
0700 AM HEAVY RAIN 1 WNW WAUCOMA 43.06N 92.05W
10/26/2016 M2.13 INCH FAYETTE IA CO-OP OBSERVER
CO-OP OBSERVER STATION WAUCOMA 1WNW /WACI4/.
0700 AM HEAVY RAIN UNION CENTER 43.68N 90.26W
10/26/2016 M2.11 INCH JUNEAU WI CO-OP OBSERVER
CO-OP OBSERVER STATION UNION CENTER /UCTW3/.
0735 AM HEAVY RAIN 6 E VIROQUA 43.57N 90.77W
10/26/2016 M2.11 INCH VERNON WI MESONET
MESONET STATION 5 E VIROQUA /E9840/.
0645 AM HEAVY RAIN 5 SW WAUKON JCT 43.11N 91.26W
10/26/2016 M2.09 INCH ALLAMAKEE IA MESONET
MESONET STATION 4 ENE WATSON /YRII4/.
0700 AM HEAVY RAIN 1 NNE PRAIRIE DU CHIEN 43.05N 91.13W
10/26/2016 M2.07 INCH CRAWFORD WI CO-OP OBSERVER
CO-OP OBSERVER STATION PRAIRIE DU CHIEN
/PDCW3/.
0700 AM HEAVY RAIN 1 SSE CHARLES CITY 43.06N 92.67W
10/26/2016 M2.05 INCH FLOYD IA CO-OP OBSERVER
CO-OP OBSERVER STATION CHARLES CITY /CIYI4/.
0700 AM HEAVY RAIN ELMA 43.24N 92.44W
10/26/2016 M2.05 INCH HOWARD IA CO-OP OBSERVER
CO-OP OBSERVER STATION ELMA /ELMI4/.
0655 AM HEAVY RAIN 2 ESE AUSTIN 43.66N 92.93W
10/26/2016 M2.05 INCH MOWER MN AWOS
AWOS STATION AUSTIN MUNICIPAL AIRPORT /AUM/.
0655 AM HEAVY RAIN 3 SE DECORAH 43.28N 91.74W
10/26/2016 M2.05 INCH WINNESHIEK IA AWOS
AWOS STATION DECORAH MUNICIPAL AIRPORT
/DEH/.
0700 AM HEAVY RAIN 2 WSW HILLSBORO 43.63N 90.38W
10/26/2016 M2.04 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION HILLSBORO 2SW
/HLBW3/.
0705 AM HEAVY RAIN 1 S PETERSON 43.77N 91.83W
10/26/2016 M2.03 INCH FILLMORE MN PUBLIC
0625 AM HEAVY RAIN 3 NNW FRENCHVILLE 44.19N 91.34W
10/26/2016 M2.03 INCH TREMPEALEAU WI CO-OP OBSERVER
CO-OP OBSERVER STATION ETTRICK 4WNW /ETTW3/.
0645 AM HEAVY RAIN 4 N ELBA 44.15N 92.00W
10/26/2016 M2.00 INCH WINONA MN CO-OP OBSERVER
CO-OP OBSERVER STATION 4 NNE ELBA /BVRM5R2/.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Oct 26, 8:29 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
829 AM CDT WED OCT 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 AM HEAVY RAIN 6 S MUSCODA 43.10N 90.43W
10/26/2016 M2.35 INCH GRANT WI PUBLIC
.
0818 AM HEAVY RAIN 1 NW MOUNT ZION 43.27N 90.75W
10/26/2016 M2.25 INCH CRAWFORD WI PUBLIC
.
0811 AM HEAVY RAIN DE SOTO 43.42N 91.19W
10/26/2016 M2.63 INCH CRAWFORD WI MESONET
MESONET STATION DE SOTO /C4731/.
0810 AM HEAVY RAIN SAINT ANSGAR 43.38N 92.92W
10/26/2016 M2.57 INCH MITCHELL IA MESONET
MESONET STATION SAINT ANSGAR /C1238/.
0809 AM HEAVY RAIN PLAINVIEW 44.17N 92.17W
10/26/2016 M2.69 INCH WABASHA MN MESONET
MESONET STATION PLAINVIEW /AV025/.
0807 AM HEAVY RAIN 3 WNW WAUKON JCT 43.17N 91.24W
10/26/2016 M2.64 INCH ALLAMAKEE IA MESONET
MESONET STATION 3 SE WATERVILLE /YSPI4/.
0807 AM HEAVY RAIN 4 W GOTHAM 43.23N 90.37W
10/26/2016 M2.39 INCH RICHLAND WI MESONET
MESONET STATION 3 NW AVOCA /E8443/.
0806 AM HEAVY RAIN 1 NNE BYRON 44.04N 92.64W
10/26/2016 M2.20 INCH OLMSTED MN MESONET
MESONET STATION BYRON /E5820/.
0805 AM HEAVY RAIN 3 W SAINT JOSEPH 43.78N 91.10W
10/26/2016 M2.31 INCH LA CROSSE WI MESONET
MESONET STATION 3 W SAINT JOSEPH /C4143/.
0805 AM HEAVY RAIN 6 E VIROQUA 43.57N 90.77W
10/26/2016 M2.12 INCH VERNON WI MESONET
MESONET STATION 5 E VIROQUA /E9840/.
0803 AM HEAVY RAIN 1 ENE BOSCOBEL 43.15N 90.68W
10/26/2016 M2.41 INCH GRANT WI MESONET
MESONET STATION 1 ENE BOSCOBEL /BBLW3/.
0800 AM HEAVY RAIN READSTOWN 43.45N 90.76W
10/26/2016 M2.46 INCH VERNON WI MESONET
MESONET STATION READSTOWN /REAW3/.
&&
NWS LA CROSSE WI
IRIS SYSTEMThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:34 AM CDT | Areal Flood Advisory | ARX | Mitchell | 3 hr |
| Oct 26, 8:32 AM CDT | River Flood Warning | ARX | Floyd | 69 hr |
Nearby
River Flood Warnings in Iowa, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.